How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

What is the interaction between Zoloft and abilify with

Customer Question

What is the interaction between Zoloft and abilify with phentermine
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Zoloft, Abilify and Phentermine together can cause heart palpitations, irregular heart beats, high blood pressure, myocardial infarction, leg swelling, headaches, stomach upset, diarrhea, nausea, vomiting.

These symptoms do not occur always.

But should be monitored for if have to be used together.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Expert:  Dr. Thomas, MD replied 1 year ago.

Hello

I have a different answer for you.

The official recommendation is to not use zoloft and phentermine together. This can cause life threatening reactions.

The recommendations is to use an alternative.

Not monitor.

Interactions between zoloft and abilify and abilify with phentermine have a recommendation of "monitor closely".

However, this does not apply to zoloft and phentermine, which should NOT be used together. Too risky.

Call your pharmacist and he/she will verify this.

I have based this recommendation on prominent pharmaceutical data basis.

I am a double board certified US doctor. I will always give you safe, accurate and correct answers. Find me in medical daily by request, save time, get an immediate, excellent answer using "for Dr. Thomas only" in the question title and a long request lock.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Zoloft, Abilify and Phentermine together can cause heart palpitations, irregular heart beats, high blood pressure, myocardial infarction, leg swelling, headaches, stomach upset, diarrhea, nausea, vomiting.

These symptoms do not occur always.

But should be monitored for if have to be used together.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/